RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 40, Number 2  


Ordinary Differential Equations
On Effective Solvability Conditions for Variational Problems
N. V. Azbelev, E. I. Bravyi, S. A. Gusarenko
147
A Regularized Continuous Second-Order Extragradient Method with a Variable Metric for Equilibrium Programming Problems with Admissible Set Not Known Exactly
B. A. Budak
154
A Constructive Method for Solving the Complete Controllability Problem for Linear Systems
A. V. Metel'skii, S. A. Minyuk
169
On the Existence of an Optimal Control in a Nonlinear Minimum Time Problem
M. V. Topunov
177
On a Small Stabilizing Perturbation of a Singular Differential Equation with a Constant Operator and a Degenerate Coefficient of the General Form
V. I. Fomin
183

Partial Differential Equations
Complex Scaling for a Waveguide Scattering Problem
A. A. Arsen'ev
191
The Discrete Spectrum of the Laplace Operator in a Cylinder with Locally Perturbed Boundary
A. L. Delitsyn
198
A Boundary Value Problem for a Hyperbolic Equation with a Third-Order Wave Operator
V. I. Korzyuk
208
Elliptic Problems on Stratified Manifolds in Spaces with Asymptotics: I
M. V. Korovina
216
On the Cauchy Problem for the Schrödinger Equation with Generator of Variable Type
V. Zh. Sakbaev
229
A Priori Estimates Related to Differential Operators of Kuptsov–Hörmander Type
G. A. Smolkin
242
On the Fredholm Property of Linear Elliptic Operators in $R^n$
V. M. Tyurin
251

Short Communications
On the Limit Sets of Orbits of Systems of Vector Fields
A. Azamov, A. Ya. Narmanov
257
Stability of Solutions of Stochastic Differential Equations with Random Delays
R. I. Kadiev
261
On the Structure of an Equilibrium of a System of Finite-Difference Equations
V. B. Karpukhin
265
Smoothness of Means of the Spectral Resolutions Corresponding to Elliptic Pseudodifferential Operators in Hölder Classes
Sh. G. Kasimov
268
A Stability Criterion for Linear Functional-Differential Equations and Its Practical Implementation
A. V. Kim, A. B. Lozhnikov
271
On an Abstract Evolution Equation
Yu. N. Merenkov
274
Higher Derivatives of Lyapunov Functions
A. A. Tsygankov
277

Chronicle
Seminar on Problems of Nonlinear Dynamics and Control at Moscow State University
280
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020